# SDR ASAA0974385

- Difficulty date: February 7, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 30,177 hours, 12,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FWD CARGO DOOR.  INSTALLED REPAIR PER SRM 52-00-01.
